Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem in the theory of summability


Author: J. D. Hill
Journal: Bull. Amer. Math. Soc. 42 (1936), 225-228
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 4 (1939), 296--303
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 689--730
MathSciNet review: 1563274
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06273-7